A Model of the Teichmüller space of genus-zero bordered surfaces by period maps

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)32-51
Number of pages20
JournalConformal geometry and dynamics
Volume23
Publication statusPublished - 27 Feb 2019
MoE publication typeA1 Journal article-refereed

Researchers

Research units

  • University of Manitoba
  • Uppsala University

Abstract

We consider Riemann surfaces Sigma with n borders homeomorphic to S-1 and no handles. Using generalized Grunsky operators, we define a period mapping from the infinite-dimensional Teichmuller space of surfaces of this type into the unit ball in the linear space of operators on an n-fold direct sum of Bergman spaces of the disk. We show that this period mapping is holomorphic and injective.

ID: 32598411